Heavy bleeding. Taking Texakind and Ziminic. Is bleeding due to post abortion effect?
Hi! I have been prescribed Texakind 500 mg and zimnic AZ by my cousin who is also my OBGYN because I have been bleeding for the past 20 days. When it first started, I thought I was menstruating but by around day 5 it was brown spot and today (on the 20th day) it was a little heavy bleeding and light later in the evening. I m 35 years old and have had 2 abortions in the past 7 years. Please advice if a) could it be post abortion effects b) if not, what could this bleeding be and are the medications safe?
Hello, Thanks for posting your query. If you have recently underwent termination of pregnancy, irregular bleeding can be due to retained products of conception, So get your trans-vaginal scan done to rule out products of conception. Take care
Answered: Mon, 12 May 2014
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]